MathSciNet Relay Station
MathSciNet bibliographic data
MR1885623 41A55 (65D30)
Hough, David M. Asymptotic estimation of Gaussian quadrature error for a nonsingular integral in potential theory. Math. Comp. 71 (2002), no. 238, 717–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement